# SDR SWIA202163578

- Difficulty date: October 17, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - DOUBLER UNDER HYD HAND PUMP CRACKED @ OTBD RADIUS ADJACENT TO FRAME   (C CHECK RO 1/04/2021)   REMOVED AND REPLACED DISCREPANT DOUBLER UNDER HYD HAND PUMP AT FWD EQUIPMENT COMPARTMENT REF CRJ700 SRM 51-42-06-001-001-A01. REO 670-53-11-509, REV-E, DATED 2018-02-08. COMPLIED WITH ATTACHED TASK 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS ON WORK PERFORMED.
